Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Imuran and Joint Swelling


06-12-2006, 10:40 PM   #1
rhiannonctr
 
Imuran and Joint Swelling

Hey all--I've been on Imuran for about 3 months now and it's mostly doing OK. I've had some tiredness and some arthritic pain, but recently I've noticed some pronounced swelling in my right knee. Has anyone else had that problem? I saw my GI last week and she said to watch it and let her know if it doesn't go away. It's not getting any worse or any better, it just seemed to come on suddenly one night last week and hasn't gone away. At first I thought it might be some tendonitis--since I'm prone to that in my knees--but I haven't done anything that usually brings that on, and then I was reading the "serious side effects" section of my RX when I picked up a refill and swelling of joints is on there. Anyone else have this type of swelling in one joint with Imuran?
06-12-2006, 10:51 PM   #2
kc0eks
Senior Member
 
kc0eks's Avatar
 
Join Date: Apr 2006
My whole body is such a mess I cant really pin anything on one medication or problem. Imuran does make me very tired, and my joints do hurt. Havent noticed just one joint doing it, seems to be all.
__________________
_________________
Doing a job RIGHT the first time gets the job done. Doing the job WRONG fourteen times gives you job security.
06-13-2006, 06:28 AM   #3
Mickeyg
 
I've been on Imuran for 8 years and have never had a problem with joint swelling.
06-13-2006, 12:53 PM   #4
kitty
 
i had one knee swell very badly before i was on imuran-dx'd as rheumatoid arthritis-which comes and goes as does the joint pains-maybe its not the imuran so much as an added side effect of cd?
best of luck getting it sorted-i know its really painful!
kitt
06-13-2006, 01:38 PM   #5
rhiannonctr
 
My knee feels a bit better today. I guess I'll just continue to watch it day by day. The problem is that my GI is 2.5 hours away, so just popping in to see her is a bit impossible. I just scared myself after reading the drug insert again. And this general arthritic feeling is a new CD effect for me. What fun this all is! Thanks for the replies!
06-13-2006, 06:22 PM   #6
steph
Member
 
Join Date: Apr 2006
Hey, i have never been on imuran. just asacol and currently prednisone. i get swelling and arithtic pain in my ankles. the prednisone is bringing it down - but i can see that i have tissue damage. the pain is sometimes unbearable. tylenol helps some - especially the 8hr stuff. i think it is just a "sideshow" of cd and apparently 15-20% of ppl with crohn's get it. whoooooooooo we are special
take care
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Imuran and Joint Swelling
Thread Tools


All times are GMT -5. The time now is 10:00 AM.
Copyright 2006-2017 Crohnsforum.com